RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chunikhin, Konstantin Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:184
E-mail:

http://www.mathnet.ru/eng/person74428
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. K. S. Chunikhin, A. A. Kadyrov, P. V. Pasternak, N. D. Chkanikov, “Difluoromethylenephosphonates: synthesis and transformations”, Usp. Khim., 79:5 (2010),  416–441  mathnet  elib; Russian Chem. Reviews, 79:5 (2010), 371–396  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019